CaltechAUTHORS
  A Caltech Library Service

Problems: 10550-10556

Robinson, Raphael M. and Goffinet, Daniel and Poonen, Bjorn and Propp, Jim and Stong, Richard and Lagarias, Jeffrey C. and Rains, Eric M. and Lewittes, Joseph and Lehman, Herbert H. (1996) Problems: 10550-10556. American Mathematical Monthly, 103 (9). pp. 808-809. ISSN 0002-9890. https://resolver.caltech.edu/CaltechAUTHORS:20180315-070628395

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180315-070628395

Abstract

No abstract


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.2307/2974454DOIArticle
http://www.jstor.org/stable/2974454JSTORArticle
Additional Information:© 1996 Mathematical Association of America.
Issue or Number:9
Record Number:CaltechAUTHORS:20180315-070628395
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180315-070628395
Official Citation:Problems: 10550-10556 Raphael M. Robinson, Daniel Goffinet, Bjorn Poonen, Jim Propp, Richard Stong, Jeffrey C. Lagarias, Eric M. Rains, Joseph Lewittes and Herbert H. Lehman The American Mathematical Monthly Vol. 103, No. 9 (Nov., 1996), pp. 808-809
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:85319
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:16 Mar 2018 15:58
Last Modified:03 Oct 2019 19:29

Repository Staff Only: item control page